# SDR DL72W981996

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Engine: Pwa JT8D15
- System (JASC): 7312 · Fuel Heater
- Part: Heat Valve
- Condition: Failed
- Location: Nr 3 Engine
- Component: 320115
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL TEMPERATURE ROSE TO YELLOW BAND RANGE.  FOLLOWED POM PROCEDURES FOR HIGH OIL TEMPERATURE.  SHUTDOWN NR 3 ENGINE ACCORDING TO CHECKLIST PROCEDURES.  REPLACED NR 3 ENGINE FUEL HEAT VALVE.  LEAK AND FUNCTION CHECKS OK.  INSPECTED ENGINE FOR OIL TEMP CONDITION AND WINDMILL CONDITION.  ALL OPERATIONS CHECKS OK PER MAINTENANCE   MANUAL.
